`a`
Related Articles
1

Finite nonassociative algebras obtained from skew polynomials and possible applications to $(f,\sigma,\delta)$-codes

Advances in Mathematics of Communications  Volume 11, Issue 3, Pages : 615 - 634, 2017

Susanne Pumplün - (email)

 Abstract       References       Full Text      Related Articles

2

On the covering radius of some binary cyclic codes

Advances in Mathematics of Communications  Volume 11, Issue 2, Pages : 329 - 338, 2017

Rafael Arce-Nazario - (email), Francis N. Castro - (email), Jose Ortiz-Ubarri - (email)

 Abstract       References       Full Text      Related Articles

3

On parameters of subfield subcodes of extended norm-trace codes

Advances in Mathematics of Communications  Volume 11, Issue 2, Pages : 379 - 388, 2017

Heeralal Janwa - (email), Fernando L. Piñero - (email)

 Abstract       References       Full Text      Related Articles

4

Some designs and codes invariant under the Tits group

Advances in Mathematics of Communications  Volume 11, Issue 1, Pages : 77 - 82, 2017

Jamshid Moori - (email), Amin Saeidi - (email)

 Abstract       References       Full Text      Related Articles

5

On the multiple threshold decoding of LDPC codes over GF($q$)

Advances in Mathematics of Communications  Volume 11, Issue 1, Pages : 123 - 137, 2017

Alexey Frolov - (email), Victor Zyablov - (email)

 Abstract       References       Full Text      Related Articles

6

Cyclic codes from two-prime generalized cyclotomic sequences of order 6

Advances in Mathematics of Communications  Volume 10, Issue 4, Pages : 707 - 723, 2016

Tongjiang Yan - (email), Yanyan Liu - (email), Yuhua Sun - (email)

 Abstract       References       Full Text      Related Articles

7

Coherence of sensing matrices coming from algebraic-geometric codes

Advances in Mathematics of Communications  Volume 10, Issue 2, Pages : 429 - 436, 2016

Seungkook Park - (email)

 Abstract       References       Full Text      Related Articles

8

Cyclic and BCH codes whose minimum distance equals their maximum BCH bound

Advances in Mathematics of Communications  Volume 10, Issue 2, Pages : 459 - 474, 2016

José Joaquín Bernal - (email), Diana H. Bueno-Carreño - (email), Juan Jacobo Simón - (email)

 Abstract       References       Full Text      Related Articles

9

Yet another variation on minimal linear codes

Advances in Mathematics of Communications  Volume 10, Issue 1, Pages : 53 - 61, 2016

Gérard Cohen - (email), Sihem Mesnager - (email), Hugues Randriam - (email)

 Abstract       References       Full Text      Related Articles

10

Codes on planar Tanner graphs

Advances in Mathematics of Communications  Volume 6, Issue 2, Pages : 131 - 163, 2012

Srimathy Srinivasan - (email), Andrew Thangaraj - (email)

 Abstract       References       Full Text      Related Articles

11

On the order bounds for one-point AG codes

Advances in Mathematics of Communications  Volume 5, Issue 3, Pages : 489 - 504, 2011

Olav Geil - (email), Carlos Munuera - (email), Diego Ruano - (email), Fernando Torres - (email)

 Abstract       References       Full Text      Related Articles

12

A $\mathbb Z$4-linear code of high minimum Lee distance derived from a hyperoval

Advances in Mathematics of Communications  Volume 5, Issue 2, Pages : 275 - 286, 2011

Michael Kiermaier - (email), Johannes Zwanzger - (email)

 Abstract       References       Full Text      Related Articles

13

On linear balancing sets

Advances in Mathematics of Communications  Volume 4, Issue 3, Pages : 345 - 361, 2010

Arya Mazumdar - (email), Ron M. Roth - (email), Pascal O. Vontobel - (email)

 Abstract       Full Text      Related Articles

14

Long hitting time, slow decay of correlations and arithmetical properties

Discrete and Continuous Dynamical Systems  Volume 27, Issue 1, Pages : 185 - 204, 2010

Stefano Galatolo - (email), Pietro Peterlongo - (email)

 Abstract       Full Text      Related Articles

15

Castle curves and codes

Advances in Mathematics of Communications  Volume 3, Issue 4, Pages : 399 - 408, 2009

Carlos Munuera - (email), Alonso Sepúlveda - (email), Fernando Torres - (email)

 Abstract       Full Text      Related Articles

16

New linear codes with prescribed group of automorphisms found by heuristic search

Advances in Mathematics of Communications  Volume 3, Issue 2, Pages : 157 - 166, 2009

Axel Kohnert - (email), Johannes Zwanzger - (email)

 Abstract       Full Text      Related Articles

17

On the uniqueness of (48,6)-arcs in PG(2,9)

Advances in Mathematics of Communications  Volume 3, Issue 1, Pages : 29 - 34, 2009

Ayako Kikui - (email), Tatsuya Maruta - (email), Yuri Yoshida - (email)

 Abstract       Full Text      Related Articles

18

Zig-zag and replacement product graphs and LDPC codes

Advances in Mathematics of Communications  Volume 2, Issue 4, Pages : 347 - 372, 2008

Christine A. Kelley - (email), Deepak Sridhara - (email), Joachim Rosenthal - (email)

 Abstract       Full Text      Related Articles

19

Duality theory for space-time codes over finite fields

Advances in Mathematics of Communications  Volume 2, Issue 1, Pages : 35 - 54, 2008

David Grant - (email), Mahesh K. Varanasi - (email)

 Abstract       Full Text      Related Articles

20

Eigenvalue bounds on the pseudocodeword weight of expander codes

Advances in Mathematics of Communications  Volume 1, Issue 3, Pages : 287 - 306, 2007

Christine A. Kelley - (email), Deepak Sridhara - (email)

 Abstract       Full Text      Related Articles

21

Homoclinic bifurcations, fat attractors and invariant curves

Discrete and Continuous Dynamical Systems  Volume 9, Issue 5, Pages : 1133 - 1148, 2003

Leonardo Mora - (email)

 Abstract       Full Text      Related Articles

22

A reducible representation of the generalized symmetry group of a quasiperiodic flow

DCDS Supplements  Volume 2003, Issue Special, Pages : 68 - 77, 2003

L. Bakker - (email)

 Abstract       Full Text      Related Articles